On invariant ellipsoids for discrete-time systems by saturated optimal controls

ArticleinJournal of Control Theory and Applications 6(4):415-420 · October 2008with12 Reads
DOI: 10.1007/s11768-008-7077-z
  • 35.75 · Harbin Institute of Technology
  • 42.96 · Harbin Institute of Technology
Abstract

Analytical approximation of the maximal invariant ellipsoid for discrete-time linear systems with saturated optimal control is established, which is less conservative than existing computationally un-intensive results. Simultaneously, necessary and sufficient conditions for such approximation being equal to the real maximal invariant ellipsoid is presented. All results are given analytically and can easily be implemented in practice. An illustrative example is given to show the effectiveness of the proposed approach.